2019
Том 71
№ 8

All Issues

Mikhailichenko G. G.

Articles: 3
Article (Ukrainian)

Group symmetries of the geometry of two sets

Mikhailichenko G. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1501–1506

Article (Ukrainian)

On a functional equation with two-index variables

Mikhailichenko G. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 589—598

Article (Ukrainian)

Ternary physical structure of rank (3, 2)

Mikhailichenko G. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 837—841